Statistics Theory and Methods

[176] Robust principal component analysis for functional data

N Locantore JS Marron DG Simpson N Tripoli JT Zhang KL Cohen Graciela Boente Ricardo Fraiman Babette Brumback Christophe Croux Jianqing Fan Alois Kneip John I Marden Daniel Pea Javier Prieto Jim O Ramsay Mariano J Valderrama Ana M Aguilera

Statistics Theory and Methods mathscidoc:1912.43272

Test, 8, (1), 1-73, 1999.6
[ Download ] [ 2019-12-21 11:34:15 uploaded by Jianqing_Fan ] [ 498 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[177] Nonconcave penalized likelihood with NP-dimensionality

Jianqing Fan Jinchi Lv

Statistics Theory and Methods mathscidoc:1912.43271

IEEE Transactions on Information Theory, 57, (8), 5467-5484, 2011.7
[ Download ] [ 2019-12-21 11:34:11 uploaded by Jianqing_Fan ] [ 240 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[178] Estimation of conditional densities and sensitivity measures in nonlinear dynamical systems

Jianqing Fan Qiwei Yao Howell Tong

Statistics Theory and Methods mathscidoc:1912.43270

Biometrika, 83, (1), 189-206, 1996.3
[ Download ] [ 2019-12-21 11:34:07 uploaded by Jianqing_Fan ] [ 328 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[179] Nonparametric independence screening in sparse ultra-high-dimensional additive models

Jianqing Fan Yang Feng Rui Song

Statistics Theory and Methods mathscidoc:1912.43269

Journal of the American Statistical Association, 106, (494), 544-557, 2011.6
[ Download ] [ 2019-12-21 11:34:04 uploaded by Jianqing_Fan ] [ 302 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[180] Nonparametric regression with errors in variables

Jianqing Fan Young K Truong

Statistics Theory and Methods mathscidoc:1912.43268

The Annals of Statistics, 1900-1925, 1993.12
[ Download ] [ 2019-12-21 11:34:01 uploaded by Jianqing_Fan ] [ 390 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[181] Statistical challenges with high dimensionality: Feature selection in knowledge discovery

Jianqing Fan Runze Li

Statistics Theory and Methods mathscidoc:1912.43267

arXiv preprint math/0602133, 2006.2
[ Download ] [ 2019-12-21 11:33:58 uploaded by Jianqing_Fan ] [ 304 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[182] Local polynomial kernel regression for generalized linear models and quasi-likelihood functions

Jianqing Fan Nancy E Heckman Matt P Wand

Statistics Theory and Methods mathscidoc:1912.43265

Journal of the American Statistical Association, 90, (429), 141-150, 1995.3
[ Download ] [ 2019-12-21 11:33:51 uploaded by Jianqing_Fan ] [ 244 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[183] New estimation and model selection procedures for semiparametric modeling in longitudinal data analysis

Jianqing Fan Runze Li

Statistics Theory and Methods mathscidoc:1912.43264

Journal of the American Statistical Association, 99, (467), 710-723, 2004.9
[ Download ] [ 2019-12-21 11:33:47 uploaded by Jianqing_Fan ] [ 227 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[184] Sure independence screening in generalized linear models with NP-dimensionality

Jianqing Fan Rui Song

Statistics Theory and Methods mathscidoc:1912.43263

The Annals of Statistics, 38, (6), 3567-3604, 2010
[ Download ] [ 2019-12-21 11:33:40 uploaded by Jianqing_Fan ] [ 298 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[185] Sparsistency and rates of convergence in large covariance matrix estimation

Clifford Lam Jianqing Fan

Statistics Theory and Methods mathscidoc:1912.43262

Annals of statistics, 37, 4254, 2009
[ Download ] [ 2019-12-21 11:33:36 uploaded by Jianqing_Fan ] [ 220 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[186] Efficient estimation and inferences for varying-coefficient models

Zongwu Cai Jianqing Fan Runze Li

Statistics Theory and Methods mathscidoc:1912.43261

Journal of the American Statistical Association, 95, (451), 888-902, 2000.9
[ Download ] [ 2019-12-21 11:33:33 uploaded by Jianqing_Fan ] [ 247 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[187] Variable selection for Cox's proportional hazards model and frailty model

Jianqing Fan Runze Li

Statistics Theory and Methods mathscidoc:1912.43259

The Annals of Statistics, 30, (1), 74-99, 2002
[ Download ] [ 2019-12-21 11:33:26 uploaded by Jianqing_Fan ] [ 348 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[188] High dimensional covariance matrix estimation using a factor model

Jianqing Fan Yingying Fan Jinchi Lv

Statistics Theory and Methods mathscidoc:1912.43258

Journal of Econometrics, 147, (1), 186-197, 2008.11
[ Download ] [ 2019-12-21 11:33:23 uploaded by Jianqing_Fan ] [ 288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[189] Profile likelihood inferences on semiparametric varying-coefficient partially linear models

Jianqing Fan Tao Huang

Statistics Theory and Methods mathscidoc:1912.43257

Bernoulli, 11, (6), 1031-1057, 2005
[ Download ] [ 2019-12-21 11:33:19 uploaded by Jianqing_Fan ] [ 372 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[190] Datadriven bandwidth selection in local polynomial fitting: variable bandwidth and spatial adaptation

Jianqing Fan Irene Gijbels

Statistics Theory and Methods mathscidoc:1912.43255

Journal of the Royal Statistical Society: Series B (Methodological), 57, (2), 371-394, 1995.7
[ Download ] [ 2019-12-21 11:32:34 uploaded by Jianqing_Fan ] [ 153 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[191] Statistical estimation in varying coefficient models

Jianqing Fan Wenyang Zhang

Statistics Theory and Methods mathscidoc:1912.43254

The annals of Statistics, 27, (5), 1491-1518, 1999
[ Download ] [ 2019-12-21 11:32:31 uploaded by Jianqing_Fan ] [ 321 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[192] Variable bandwidth and local linear regression smoothers

Jianqing Fan Irene Gijbels

Statistics Theory and Methods mathscidoc:1912.43253

The Annals of Statistics, 2008-2036, 1992.12
[ Download ] [ 2019-12-21 11:32:27 uploaded by Jianqing_Fan ] [ 339 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[193] Nonconcave penalized likelihood with a diverging number of parameters

Jianqing Fan Heng Peng

Statistics Theory and Methods mathscidoc:1912.43252

The Annals of Statistics, 32, (3), 928-961, 2004
[ Download ] [ 2019-12-21 11:32:24 uploaded by Jianqing_Fan ] [ 268 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[194] Bootstrap methods: A guide for practitioners and researchers

Jianqing Fan

Statistics Theory and Methods mathscidoc:1912.43250

619, 2011.9
[ Download ] [ 2019-12-21 11:32:18 uploaded by Jianqing_Fan ] [ 306 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[195] On the optimal rates of convergence for nonparametric deconvolution problems

Jianqing Fan

Statistics Theory and Methods mathscidoc:1912.43249

The Annals of Statistics, 1257-1272, 1991.9
[ Download ] [ 2019-12-21 11:32:14 uploaded by Jianqing_Fan ] [ 284 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[196] Local linear regression smoothers and their minimax efficiencies

Jianqing Fan

Statistics Theory and Methods mathscidoc:1912.43248

The annals of Statistics, 21, (1), 196-216, 1993
[ Download ] [ 2019-12-21 11:32:11 uploaded by Jianqing_Fan ] [ 874 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[197] Expectation-maximization algorithm with local adaptivity

Shing-Yu Leung Gang Liang Knut Solna Hongkai Zhao

Statistics Theory and Methods mathscidoc:1912.43190

IAM J. Imaging Sci., 2, (3), 834-857, 2009.7
[ Download ] [ 2019-12-21 11:28:35 uploaded by Shing_Yu_Leung ] [ 238 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[198] A cell based particle method for modeling dynamic interfaces

Sean Y Hon Shing-Yu Leung Hongkai Zhao

Statistics Theory and Methods mathscidoc:1912.43188

Journal of Computational Physics, 272, 279-306, 2014.9
[ Download ] [ 2019-12-21 11:28:27 uploaded by Shing_Yu_Leung ] [ 157 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[199] Strong oracle optimality of folded concave penalized estimation

Jianqing Fan Princeton University Lingzhou Xue Pennsylvania State University Hui Zou University of Minnesota

Statistics Theory and Methods mathscidoc:1909.33002

Best Paper Award in Applied Mathematics in 2019

The Annals of Statistics, 42, (3), 819-849, 2014
[ Download ] [ 2019-09-24 23:00:31 uploaded by lingzhou ] [ 406 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[200] Nonparametric Screening under Conditional Strictly Convex Loss for Ultrahigh Dimensional Sparse Data

Xu Han Temple University

Statistics Theory and Methods mathscidoc:1909.33001

Annals of Statistics, 47, (4), 1995-2022, 2019
[ Download ] [ 2019-09-19 16:42:02 uploaded by hanxu3 ] [ 441 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved